# SDR ASAA2023110246027

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,978 hours, 2,022 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FMC FROZEN ON ACARS PAGE. NO FUNCTION BUTTONS WORK. GROUNDED - YES. OMF SHOWS NO ASSOCIATED PRESENT LEG OR EXISTING FAULTS. FAULT HISTORY SHOWS FC 34-69001 / MORE THAN ONE SYS HAS NO IMPUT FROM FMC-1. OPENED FMCS COMPUTER & MCDU CB, CLOSED CB'S. NO ACTIVE FAULTS PRESENT. REF IFIM 34-61-00-810-836.
